| Catalog Number |
CS-12703-E |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was initially reported "the doctor found the swg tip kinked during use on the patient.They changed a new one.No harm for the patient." additional information clarified, "the catheter tip was damaged" instead.There was no medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Based on additional information received regarding the complaint description, it was determined that this event is not reportable; t herefore, the initial mdr submitted on 13-sep-2024 should be retracted.